http://dx.doi.org/10.1016/j.cam.2012.02.022">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

On computation of the steady-state probability distribution of probabilistic Boolean networks with gene perturbation

Language

English

Abstract

Given a Probabilistic Boolean Network (PBN), an important problem is to study its steady-state probability distribution for network analysis. In this paper, we present a new perturbation bound of the steady-state probability distribution of PBNs with gene perturbation. The main contribution of our results is that this new bound is established without additional condition required by the existing method. The other contribution of this paper is to propose a fast algorithm based on the special structure of a transition probability matrix of PBNs with gene perturbation to compute its steady-state probability distribution. Experimental results are given to demonstrate the effectiveness of the new bound, and the efficiency of the proposed method. © 2012 Elsevier B.V. All rights reserved.

Keywords

Iterative methods, Perturbation bound, Probabilistic Boolean networks, Steady-state probability distribution, Structured matrices

Publication Date

2012

Source Publication Title

Journal of Computational and Applied Mathematics

Volume

236

Issue

16

Start Page

4067

End Page

4081

Publisher

Elsevier

ISSN (print)

03770427

ISSN (electronic)

18791778

This document is currently not available here.

Share

COinS